Yıl 2015, Cilt 17, Sayı 17, Sayfalar 94 - 104 2015-06-01

MINIMAXNESS PROPERTIES OF EXTENSION FUNCTORS OF LOCAL COHOMOLOGY MODULES

Monireh Sedghi [1] , Leila Abdi [2]

140 153

Cohomological dimension, cominimax module, Koszul cohomology, local cohomology, minimax module
Konular
Diğer ID JA74MR69VS
Dergi Bölümü Makaleler
Yazarlar

Yazar: Monireh Sedghi

Yazar: Leila Abdi

Bibtex @ { ieja266214, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {94 - 104}, doi = {10.24330/ieja.266214}, title = {MINIMAXNESS PROPERTIES OF EXTENSION FUNCTORS OF LOCAL COHOMOLOGY MODULES}, key = {cite}, author = {Sedghi, Monireh and Abdi, Leila} }
APA Sedghi, M , Abdi, L . (2015). MINIMAXNESS PROPERTIES OF EXTENSION FUNCTORS OF LOCAL COHOMOLOGY MODULES. International Electronic Journal of Algebra, 17 (17), 94-104. DOI: 10.24330/ieja.266214
MLA Sedghi, M , Abdi, L . "MINIMAXNESS PROPERTIES OF EXTENSION FUNCTORS OF LOCAL COHOMOLOGY MODULES". International Electronic Journal of Algebra 17 (2015): 94-104 <http://dergipark.gov.tr/ieja/issue/25194/266214>
Chicago Sedghi, M , Abdi, L . "MINIMAXNESS PROPERTIES OF EXTENSION FUNCTORS OF LOCAL COHOMOLOGY MODULES". International Electronic Journal of Algebra 17 (2015): 94-104
RIS TY - JOUR T1 - MINIMAXNESS PROPERTIES OF EXTENSION FUNCTORS OF LOCAL COHOMOLOGY MODULES AU - Monireh Sedghi , Leila Abdi Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266214 DO - 10.24330/ieja.266214 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 94 EP - 104 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266214 UR - http://dx.doi.org/10.24330/ieja.266214 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra MINIMAXNESS PROPERTIES OF EXTENSION FUNCTORS OF LOCAL COHOMOLOGY MODULES %A Monireh Sedghi , Leila Abdi %T MINIMAXNESS PROPERTIES OF EXTENSION FUNCTORS OF LOCAL COHOMOLOGY MODULES %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266214 %U 10.24330/ieja.266214